MathSciNet Relay Station
MathSciNet bibliographic data
MR795714 (87b:57016) 57N15 (57N12)
Daverman, R. J. Decompositions of manifolds into codimension one submanifolds. Compositio Math. 55 (1985), no. 2, 185–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement